×

Zeros of \(A^p\) functions and related classes of analytic functions. (English) Zbl 0322.30028


MSC:

30D55 \(H^p\)-classes (MSC2000)
30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
30H05 Spaces of bounded analytic functions of one complex variable
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] B. Epstein,On the zeros of analytic A p functions in the unit disc (mimeographed).
[2] C. Horowitz, Ph.D. thesis, University of Michigan, 1974.
[3] C. Horowitz,Zeros of functions in the Bergman spaces, Duke Math. J.,41 (1974), 693–710. · Zbl 0293.30035
[4] H. S. Shapiro and A. L. Shields,On the zeros of functions with finite Dirichlet integral and some related function spaces, Math. Z.80 (1962), 217–229. · Zbl 0115.06301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.